# SDR 03FDEA00899

- Difficulty date: June 17, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 26,769 hours, 15,221 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 77401
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O CPR PASSING 3000 AGL NR 4 UPPER DECK SMOKE DETECTOR LIGHT ILLUMINATED, MASTER FIRE LIGHT ON GLARESHIELD ILLUMINATED.  FIRE WARNING BELL SOUNDED,    DOWN LOADED CARGO.  CHECKED CARGO FOR DEFECTS, FOUND NO DEFECTS.  PRECAUTIONARY CHANGED NR 4 SMOKE DETECTOR P/N 77 40-1, S/N 211 INSTALLED IN NR 4 POSTION IAW 727 MM 26-16-011-4.
